# SDR SWAA2022022267100

- Difficulty date: February 3, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED INTERCOSTAL AT BS500-500A STR 25 LBL25 / [01] REMOVED INTERCOSTAL CRACKED FCB AT BS500 TO BS500A S-25L LBL25 IAW SRM 51-40-02-0G-0;[02] LOCATED AND DRILLED NEW FCB INTERCOSTAL AT BS 500 - 500A STR 25L ; LBL 25 IAW SRM 51-40-05 AND DWG # 143A7510 ; OK TO INSTALL;[03] VERIFIED STEP 2;[04] INSTALLED FCB INTERCOSTAL AT BS 500 - 500A STR 25L LBL 25 IAW SRM 51-40-02 AND DWG # 143A7505;[05] VERIFIED CORRECTIVE ACTION 4.;[06] WORKSCOPE COMPLETE
